# SDR ARWA980498

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND INSPECTED LEFT AND RIGHT HAND LONGERON 24 FOR CRACK GROWTH, FOUND CRACK UNDER RT MAIN BOLT.  REPLACED LONGERON 24R HAND PER ARROW AIR FORM M3A, WORK ORDER 970101, ITEM NR 2191, CONTROL NR 5809 AND RED BORDER NR 8064.
